Vol. 15, No. 1, 2017

Download this article
Download this article For screen
For printing
Recent Issues
Volume 18
Volume 16
Volume 15
Volume 14
Volume 13
Volume 12
Volume 11
Volume 10
Volume 9
Volume 8
Volume 6+7
Volume 5
Volume 4
Volume 3
Volume 2
Volume 1
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
 
Subscriptions
 
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Author Index
To Appear
 
Other MSP Journals
An alternative existence proof of the geometry of Ivanov-Shpectorov for O'Nan's sporadic group

Francis Buekenhout and Thomas Connor

Vol. 15 (2017), No. 1, 73–121
Abstract

We provide an existence proof of the Ivanov–Shpectorov rank 5 diagram geometry together with its boolean lattice of parabolic subgroups and establish the structure of hyperlines.

Keywords
incidence geometry, diagram geometry, Buekenhout diagrams, O'Nan's sporadic group
Milestones
Received: 25 November 2014
Accepted: 16 December 2016
Authors
Francis Buekenhout
Thomas Connor